Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

If the Dr doesn't call me back, I'm going up there to demand an answer.

Anonymous
Posted by Anonymous
  • 99 Replies
I want the truth as to what my teen was seen for. I have 50/50 custody. On my ex's time, his mom keeps my 15 year old 2 nights because of work schedule. It's easier she takes Ds. She texted me last week that Ds had a "virus" and would miss school per Dr orders. Not unheard of, there are a LOT going around.

But then, this weekend he was a kinda hopping around. When I asked why he was doing that, he said because he needed to per and didn't want to, cause it burned. So I told him we would go get Azo and cranberry juice. It's probably a UTI. If it didn't get better, I'd take him in because he may need antibiotics. He then informed me he had some. Showed me the bottle. Then mentioned he also had to get a penicillin shot the day he went to the Dr. Um...why a shot AND antibiotics if he has a "virus"?? The antibiotic he is on will treat UTI. Told him to make sure he takes it as prescribed, the stuff I bought. If he still burns, may need an STD check. He got upset swserinf he hasn't had sex. I just told him, "In CASE, because you can't let those go untreated!".

When I was talking to gma and mentioned he told me it burned to pee, she shot him a weird look over my shoulder. Like she knew it wasnt a virus.

I called and left 4 messages yesterday asking to be called back for information on why he was seen. No call back!
Posted by Anonymous on May. 16, 2017 at 9:56 AM
Add your quick reply below:
You must be a member to reply to this post.
Replies (1-10):
Melissa_4
by Navy Mom on May. 16, 2017 at 10:01 AM

You do realize that it does burn when you have a bladder, UTI, or kidney infection, right?

Anonymous
by Anonymous 1 - Original Poster on May. 16, 2017 at 10:04 AM
Pretty sure, hence why I told him he may have a UTI. Hence why I told him to make sure he finishes his antiobiotic and if it still burns, take him back.


The point is, since WHEN is a penicillin shot and antiobiotic regimen given for a virus?

Quoting Melissa_4:

You do realize that it does burn when you have a bladder, UTI, or kidney infection, right?

Twattle
by on May. 16, 2017 at 10:06 AM
Yeah, I think I'd go up there and ask about it. The odd things are that she'd tell you it's a virus when his symptoms and treatment look like a UTI....and the penicillin shot. That's not typical for a virus or for a UTI.
Patti-Gee
by Platinum Member on May. 16, 2017 at 10:06 AM


  Demand away, they don't have to answer your questions. 

Anonymous
by Anonymous 1 - Original Poster on May. 16, 2017 at 10:07 AM
He's a minor. I have rights to his medical records.

Quoting Patti-Gee:

  Demand away, they don't have to answer your questions. 

jd83
by Gold Member on May. 16, 2017 at 10:08 AM
1 mom liked this

UTI could be secondary to whatever virus he had, which would be the reason for antibiotics, so don't jump to conclusions to quickly. Having said that, several days into taking antibiotics symptoms shouldn't still be that bad. I'd probably want to speak to the doctor or nurse about the symptoms not improving, in case he needsa stronger medication. Getting a shot, and pills should have kicked in pretty quickly.

Anonymous
by Anonymous 1 - Original Poster on May. 16, 2017 at 10:09 AM
And he didn't even mention the antibiotics until Sunday when I caught him prancing around.

Quoting Twattle: Yeah, I think I'd go up there and ask about it. The odd things are that she'd tell you it's a virus when his symptoms and treatment look like a UTI....and the penicillin shot. That's not typical for a virus or for a UTI.
BCauseImAwesome
by Platinum Member on May. 16, 2017 at 10:10 AM
1 mom liked this

Im pretty sure at 15 they dont tell you anything.

Anonymous
by Anonymous 2 on May. 16, 2017 at 10:11 AM

And if you go to the Dr office being a cunt, they will have you removed from the premises without giving you an answer.

Anonymous
by Anonymous 1 - Original Poster on May. 16, 2017 at 10:11 AM
He's been on 500mg antibiotics, 2 pills 2 times a day since the 9th. That should have helped by now. This pedi has never given a penicillin shot and antiobiotic as a prophylaxis treatment in the 15 years we have used her. She's diagnosed numerous viruses and never once done this treatment.

Quoting jd83:

UTI could be secondary to whatever virus he had, which would be the reason for antibiotics, so don't jump to conclusions to quickly. Having said that, several days into taking antibiotics symptoms shouldn't still be that bad. I'd probably want to speak to the doctor or nurse about the symptoms not improving, in case he needsa stronger medication. Getting a shot, and pills should have kicked in pretty quickly.

Add your quick reply below:
You must be a member to reply to this post.
Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)